# SDR UALA2009011200132

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767222
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6091
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKING.  MFG DEFECT.  REPLACED BARREL.
